# SDR AC22001F00007

- Difficulty date: August 23, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Part time: 11,952 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST ASSEMBLY CRACKED.  REPLACED WITH SERVICEABLE EXHAUST STACK.
